# SDR UALA2010120304447

- Difficulty date: December 2, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 64,833 hours, 23,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Damaged
- Location: Bs 1015  S6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER DAMAGED AT STA 1015, L6.  MAJOR REPAIR ACCOMPLISHED: CUT-OUT DAMAGED STRINGER SECTION AND FABRICATED NEW STRINGER SECTION AND REPAIR SPLICES IAW SRM 53-00-03 AND INSTALLED IAW REO G13172, REV IR, AND UAL EVA 73171 ON NON ROUTINE. CF CAN BE CLEARED. NEW 8100-9 RECEIVED 29OCT10. EC 50-5330-200ZA CONTAINS INSPECTIONS REQUIRED BY DTA IN 8100-9. RECEIVED 8100-9 NO FURTHER ACTION REQUIRED.
